MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/05/2025, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-9202 univers/eclipse orien pins were bent and unusable.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user-applied excessive force during prying/leveraging the device during insertion.

Brand Name
UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23645155
Report Number1220246-2025-05181
Device Sequence Number9859010
Product Code LXH
UDI-Device Identifier00888867058224
UDI-Public(01)00888867058224(11)221003(10)AR08832001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Device Catalogue NumberAR-9202
Device Lot NumberAR08832001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown